# SDR IXXA07SMN270S

- Difficulty date: November 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT RUDDER RIGHT SKIN AT STATION ZR 253.000 TO STATION ZR 271.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLER, BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE TO RUDDER FOUND MOMENT WITHIN TOLERANCE.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-21, DC8 SRM 51-4-6 PAGES 1-6, IAW DC8 SRM 55-6-1 FIGURE 1, DC8 SRM 55-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 55-6-1 FIGURE 1, ITEM "A", DC8 SRM 51-1-9, T/R NUMBER 51-142 DATED 04-05-06, SRM 51-1-9A T/R 51-141 DATED 04-03-06, AND DC8 SRM 51-1-8B.
